Treatment with Botox may last from three to seven months, but drooping eyelids usually disappear within four to six weeks. Reversing this problem requires 3 to 4 months for the effects of Botox to go away. However, some prescription drugs may be helpful and cause a temporary increase in the drooping eyelid caused by Botox. This can be useful to camouflage eyelid drooping until the Botox effect wears off.
Droopy eyes after Botox: having droopy eyes after Botox is quite unusual today. If it does occur, it usually goes away within 5-7 days and over-the-counter eye drops, such as Naphcon-A, may be used to correct it. Botox injections are not permanent and the effects go away after 3 to 4 months. If you have a Botox test, the fall will go away in several weeks, even without any treatment.
While drooping eyebrows may seem evident immediately after your Botox treatment, you should always wait up to 14 days before receiving any additional Botox injections to ensure that you are actually experiencing an eyebrow drooping. The reason is that it can take up to 14 days for Botox injections to see the full effects. Therefore, it is best to wait two weeks after treatment before deciding whether you need an additional injection of Botox. Fortunately, droopy eyelids are always temporary and can be treated. Usually, only a small amount of Botox reaches the muscle that elevates the eyelid.
So it will go away faster than the usual three or four months that Botox lasts; usually two to four weeks, sometimes longer, sometimes less. You can also get prescription eye drops called apraclonidine (or iopidine) 0.5% solution. Drop two or three drops into the affected eye twice a day and you'll see a noticeable improvement. You will only need to use the drops while the eyelids are drooping. After two to four weeks (on average), the effects of Botox will disappear and the eyelid will look normal when you wake up without needing eye drops.
There is a balance of factors affecting the upper eyelids and the position of the eyebrows, with effects that can be difficult to predict. In most cases, drooping eyelid occurs between one and three weeks after treatment, and patients usually experience this adverse effect for only a few weeks. In the unlikely likelihood of this happening, you'll usually see signs of eyelid drooping a few days or a week after receiving a neurotoxin. Surgeons at the Aesthetic Society explain that any drooping eyebrows or eyelids caused by Botox should resolve within four to six weeks, but could take three to seven months. Similarly, if the injection is made between the eyebrows, near the upper eyelid, the lifting muscles responsible for holding the eyelid can be paralyzed, therefore, a drooping eyelid.
People with medical conditions, such as previous facial surgery or a history of Bell's palsy, may be more likely to have a droopy eyelid after wrinkle injections. A slight miscalculation, such as making the injection too low in the forehead muscle, can cause the eyelid to fall out after Botox. In addition to droopy eyelids, there are numerous adverse effects related to Botox treatments, so be sure to talk about all potential symptoms and their risk before starting treatment with Botox. Because the position of the forehead is related, at least in part, to the activity of the forehead muscle, relaxing it with botox could cause the eyebrow to droop and make the eyelids look heavy. You can use eye drops to activate a sleeping muscle in your upper eyelid, although this is usually not effective. Also remember that even if the injections are done with branded solutions, in the right locations and at the right depths within the dermis, there is a small chance of developing eyelid ptosis.
As a defense mechanism, these women will raise their eyebrows unconsciously to combat sagging eyelids and improve their field of vision. In addition, if you end up with eyelid ptosis after receiving injections, there are eye drops such as apraclonidine that can help with drooping eyelids. Holman says: “Side effects such as drooping eyelids are more likely to occur when Botox is administered by an inexperienced doctor so be sure to work with a professional to ensure that risks are minimized and results are maximized”.